MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MCKESSON; NEEDLES
Model Number 18G×1" (1.3MM×25MM)
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer claims that the needle is pulling the vial cap into the iv solution (coring issue).
 
Additional Manufacturer Narrative
Retention sample test: on (b)(6) 2024, 25 pieces of the above retention sample products of batch number: ckdd01-01 specification model: 18g×1 "(1.3mm×25mm) were selected for relevant testing, and the specific tests are as follows: 1.Keep 10 samples of the same batch of products and test the appearance of the hypodermic needle one by one with the aid of a 10x magnifying glass to check that the tip of the needle has no burrs, bent hooks and other abnormal conditions; the above batch appearance test is normal.(detection tool: 10x magnifying glass, inspection personnel: (b)(6); 2.25 retained hypodermic needles of this batch were used for puncture and fragmentation drop test (according to iso7864:2016 appendix b), and 25 bottle stopper hardness was selected for test to meet the standard requirements (bottle stopper hardness: 40 shore a-55 shore a), each bottle stopper is punctured vertically 4 times at different positions in the puncture area, and after the fourth puncture, the drop dust in the channel is discharged into the injection bottle by rinsing or by a patent-free device (such as a syringe); 4 piercings (each stopper) x25 stoppers for 100 piercings 4 times of puncture (each hypodermic needle) x25 hypodermic needles, a total of 100 puncture times, the above test results of this batch of puncture debris number is 0 (inspector: (b)(6) (2) production process review: according to the batch number, the batch records of the production process of the batch of products and the finished product inspection report are traced.There are no abnormal conditions in the process inspection and finished product inspection, and the raw materials and production technology of the products have not changed.As stated in iso7864:2016 single-use hypodermic needle standard, there are test instructions for fragmentation drop items in appendix b, but the standard does not specify and require the amount of fragmentation drop of hypodermic needle products (because iso 7864:2016 appendix b has a test method for fragmentation drop by puncture, there is no requirement for fragmentation drop quantity index).As for the test method of puncture fragmentation drop in appendix b/ iso 7864:2016, appendix b of 3.1.8 of (b)(6) registration (b)(4) is basically the same, so our company refers to 2.1.8 puncture fragmentation drop (index) requirements of zhejiang instrument registration (b)(4) (as shown below).The requirement for dispensing hypodermic needles is that 100 puncture drops should not exceed 3).The hypodermic needle produced by our company is mainly used for human puncture injection (the tip of the hypodermic needle used for human puncture injection will be sharp, which will reduce the pain felt by patients during the puncture process).If it is used for puncture bottle stopper, there will be a risk of falling fragmentation.If it is used for puncture bottle stopper to draw medicine liquid, it is recommended to use the hypodermic needle for dispensing medicine, which can more effectively avoid falling fragmentation.

Brand Name
MCKESSON
Common Device Name
NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
kim chi
no. 758, 5th binhai road
longwan district
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key20320697
Report Number3003560965-2024-00074
Device Sequence Number20878864
Product Code FMI
UDI-Device Identifier10612479206523
UDI-Public10612479206523
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number18G×1" (1.3MM×25MM)
Device Catalogue Number16-N181
Device Lot NumberCKDD01-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown